zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exact traveling wave solutions of the Zakharov-Kuznetsov-Benjamin-Bona-Mahony equation. (English) Zbl 1193.35199
Summary: The bifurcation method for dynamical systems is employed to investigate traveling wave solutions in the (2+1)-dimensional Zakharov-Kuznetsov-Benjamin-Bona-Mahony equation. Under some parameter conditions, exact solitary wave solutions and kink wave solutions are obtained.
35Q53KdV-like (Korteweg-de Vries) equations
37K10Completely integrable systems, integrability tests, bi-Hamiltonian structures, hierarchies
37K50Bifurcation problems (infinite-dimensional systems)
35C08Soliton solutions of PDE
[1]Wazwaz, A. M.: Compact and noncompact physical structures for the ZK – BBM equation, Appl. math. Comp. 169, No. 1, 713-725 (2005) · Zbl 1078.35527 · doi:10.1016/j.amc.2004.09.062
[2]Wazwaz, A. M.: The extended tanh method for new compact and noncompact solutions for the KP – BBM and the ZK – BBM equations, Chaos solitons fractals 38, No. 5, 1505-1516 (2008) · Zbl 1154.35443 · doi:10.1016/j.chaos.2007.01.135
[3]Abdou, M. A.: The extended F-expansion method and its application for a class of nonlinear evolution equations, Chaos solitons fractals 31, No. 1, 95-104 (2007) · Zbl 1138.35385 · doi:10.1016/j.chaos.2005.09.030
[4]Abdou, M. A.: Exact periodic wave solutions to some nonlinear evolution equations, Int. J. Nonlinear sci. 6, No. 2, 145-153 (2008)
[5]Mahmoudi, J.; Tolou, N.; Khatami, I.; Barari, A.; Ganji, D. D.: Explicit solution of nonlinear ZK – BBM wave equation using exp-function method, J. appl. Sci. 8, No. 2, 358-363 (2008)
[6]Li, J. B.; Liu, Z. R.: Smooth and non-smooth traveling waves in a nonlinearly dispersive equation, Appl. math. Modell. 25, No. 1, 41-56 (2000) · Zbl 0985.37072 · doi:10.1016/S0307-904X(00)00031-7
[7]Li, J. B.; Zhang, L. J.: Bifurcations of traveling wave solutions in generalized Pochhammer – chree equation, Chaos solitons fractals 14, 581-593 (2002) · Zbl 0997.35096 · doi:10.1016/S0960-0779(01)00248-X
[8]Liu, Z. R.; Yang, C. X.: The application of bifurcation method to a higher-order KdV equation, J. math. Anal. appl. 275, No. 1, 1-12 (2002) · Zbl 1012.35076 · doi:10.1016/S0022-247X(02)00210-X
[9]Song, M.; Yang, C. X.; Zhang, B. G.: Exact solitary wave solutions of the kadomtsov-Petviashvili – benjamin-bona-Mahony equation, Appl. math. Comput. (2009)
[10]Song, M.; Cai, J. H.: Solitary wave solutions and kink wave solutions for a generalized Zakharov-Kuznetsov equation, Appl. math. Comput. (2009)
[11]Chow, S. N.; Hale, J. K.: Method of bifurcation theory, (1982)
[12]Guckenheimer, J.; Homes, P.: Nonlinear oscillations, dynamical systems and bifurcations of vector fields, (1999)